By Topic

A control theoretic approach to stabilizing queues in large-scale networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yi Fan ; Dept. of Electr. & Comput. Eng., Polytech. Univ. Brooklyn, NY, USA ; Zhong-Ping Jiang ; Wu, Xingxing

We present a novel constrained How control scheme for a class of large-scale communication networks, modeled by interconnected network resources with capacity and buffer size limitations and inter-node transmission delays. Under conditions motivated by network characteristics, decentralized constrained controllers are proposed to achieve asymptotic queue regulation for each individual network node in the presence of uncertain traffic, capacity saturation constraints and transmission delays.

Published in:

Communications Letters, IEEE  (Volume:9 ,  Issue: 10 )